MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that falsely elevated magnesium results were generated for five patient samples tested on the architect c4000 analyzer.No adverse impact to patient management was reported.Sid (b)(6): 3.6 mg/dl, repeat 4.7/2.4 mg/dl, sid (b)(6): 4.1 mg/dl, repeat 1.9 mg/dl, sid (b)(6): 3.3 mg/dl, repeat 1.8 mg/dl, sid (b)(6): 5.3 mg/dl, repeat 2.0 mg/dl, sid (b)(6): 9.0 mg/dl, repeat 1.4 mg/dl.
 
Additional Manufacturer Narrative
The suspect medical device was updated from magnesium reagent ln 07d70-21, lot 72241un19 to the architect c4000 analyzer ln 02p24-01 sn (b)(4).Both manufactured in irving, texas usa.Sections been updated to reflect the updated suspect medical device.An investigation was performed for the customer issue and included a review of complaint text, troubleshooting, a review of service history, and a review of product labeling.The field service representative (fsr) replaced the high concentration waste (hcw) pump tubing peristaltic head (rohs), which was identified as a cause and replacement resolved the issue.A review of service history on the architect analyzer showed no additional falsely depressed results after service.Review of the architect product monitoring and historical data for the tubing, peristaltic head revealed no trends, systemic issues, or related nonconformances.Labeling was reviewed and found to be adequate.No product deficiency were identified.

Brand Name
ARCHITECT C4000 ANALYZER
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8842390
Report Number1628664-2019-00535
Device Sequence Number13978111
Product Code JJE
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Device Lot Number72241UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; LIST # 07D70-21, LOT# 72241UN19; LIST 02P24-01, SERIAL (B)(4); MAGNESIUM